Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 68, NWS Northern Indiana

September 29, 2012

NWS Northern Indiana issued this small craft advisory at Sep 29, 2012, 4:44 AM EDT. It took effect at Sep 30, 2012, 5:00 AM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2012, 4:44 AM EDT (08:44 UTC)
In effect from
Sep 30, 2012, 5:00 AM EDT
Expired
Sep 30, 2012, 11:00 PM EDT
In force
18 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

940 
WHUS73 KIWX 290844
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
444 AM EDT SAT SEP 29 2012

LMZ043-046-291645-
/O.NEW.KIWX.SC.Y.0068.120930T0900Z-121001T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
444 AM EDT SAT SEP 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 11 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 PM EDT
SUNDAY. 

* WINDS: NORTH 10 TO 15 KNOTS TONIGHT AND SUNDAY.

* WAVES: INCREASING TO 3 TO 5 FEET LATE TONIGHT AND CONTINUING
  INTO SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
554 
WHUS73 KIWX 291427
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1027 AM EDT SAT SEP 29 2012

LMZ043-046-292230-
/O.CON.KIWX.SC.Y.0068.120930T0900Z-121001T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1027 AM EDT SAT SEP 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
SUNDAY. 

* WINDS: NORTH 10 TO 15 KNOTS TONIGHT AND SUNDAY.

* WAVES: INCREASING TO 3 TO 5 FEET LATE TONIGHT AND CONTINUING 
  INTO SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
970 
WHUS73 KIWX 291952
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
352 PM EDT SAT SEP 29 2012

LMZ043-046-300400-
/O.CON.KIWX.SC.Y.0068.120930T0900Z-121001T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
352 PM EDT SAT SEP 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
SUNDAY. 

* WINDS: NORTH 10 TO 15 KNOTS TONIGHT AND SUNDAY.

* WAVES: INCREASING TO 3 TO 5 FEET LATE TONIGHT AND CONTINUING 
  INTO SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
907 
WHUS73 KIWX 300239
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1039 PM EDT SAT SEP 29 2012

LMZ043-046-301045-
/O.CON.KIWX.SC.Y.0068.120930T0900Z-121001T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1039 PM EDT SAT SEP 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
SUNDAY. 

* WINDS: NORTH 10 TO 15 KNOTS OVERNIGHT AND SUNDAY

* WAVES: BUILDING TO 3 TO 5 FEET LATE TONIGHT. 3 TO 6 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
787 
WHUS73 KIWX 300812
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
412 AM EDT SUN SEP 30 2012

LMZ043-046-301615-
/O.CON.KIWX.SC.Y.0068.120930T0900Z-121001T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
412 AM EDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* WINDS: NORTH 10 TO 15 KNOTS THROUGH THIS EVENING...THEN VEERING
  EAST AND SUBSIDING TO 10 KNOTS OR LESS LATE TONIGHT.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
232 
WHUS73 KIWX 301434
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1034 AM EDT SUN SEP 30 2012

LMZ043-046-302245-
/O.CON.KIWX.SC.Y.0068.000000T0000Z-121001T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1034 AM EDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* WINDS: NORTH 10 TO 15 KNOTS THROUGH THIS EVENING...THEN 
  VEERING EAST AND SUBSIDING TO 10 KNOTS OR LESS LATE TONIGHT. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
759 
WHUS73 KIWX 302009
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
409 PM EDT SUN SEP 30 2012

LMZ043-046-010300-
/O.CON.KIWX.SC.Y.0068.000000T0000Z-121001T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
409 PM EDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* WINDS: NORTH 10 TO 15 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
189 
WHUS73 KIWX 010247
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1047 PM EDT SUN SEP 30 2012

LMZ043-046-010400-
/O.EXP.KIWX.SC.Y.0068.000000T0000Z-121001T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1047 PM EDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING. 

WINDS AND WAVES WILL CONTINUE TO SUBSIDE THROUGH THE REMAINDER OF
THE NIGHT.

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Sep 29, 1:57 AM EDT, 2 hours 47 minutes earlier.

Area forecast discussion, Sep 29, 1:57 AM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
157 AM EDT SAT SEP 29 2012

.AVIATION... /06 UTC TAFS/
VFR MET CONDS ANTICIPATED THROUGH THE FORECAST PD AMID DRY
AIRMASS ACROSS SRN GRTLKS. CHC FOR SOME PATCHY SHALLOW GF INVOF
KFWA TOWARD DAYBREAK...THOUGH OVERALL POINT CHCS AT AIRFIELD
APPEAR LOW AS SFC DPS CONT TO CRASH IN LOCK STEP WITH TEMPS. SOME
MIDLVL CLOUDS LATER TODAY IN RESPONSE TO IN LEFT EXIT JET REGION
LTR TODAY...OTHERWISE DETAIL PROVIDED PRIMARILY TO HIGHLIGHT
TYPICAL DECOUPLED/MIXED BLYR CYCLE.

&&

.PREV DISCUSSION... /ISSUED 806 PM EDT FRI SEP 28 2012/

UPDATE...
SATELLITE IMAGERY THIS EVENING INDICATING MOST OF STRATOCU
REMAINING ACROSS SOUTHEAST THIRD OF THE FORECAST AREA...LINING UP
FAIRLY WELL WITH STRONGEST UPPER LEVEL DPVA ASSOCIATED WITH WEAK
MID/UPPER LEVEL SHORT WAVE TROUGH. LOSS OF LOW LEVEL MIXING AND
SOUTHEAST SHIFT OF THIS FORCING OUT OF THE FORECAST AREA WILL
ALLOW FOR THESE CLOUDS TO DEPART. BEHIND THIS MID LEVEL
TROUGH...SOME SCT-BKN MID LEVEL CLOUDS WILL OVERSPREAD THE AREA
FROM NORTH TO SOUTH...ALTHOUGH ENOUGH BREAKS ARE STILL ANTICIPATED
TO SUPPORT GOING MINS IN THE MID 40S ACROSS MUCH OF THE AREA.
CROSSOVER TEMPS GENERALLY IN THE MID TO UPPER 40S SHOULD ALLOW FOR
SOME SHALLOW PATCHY FOG TO DEVELOP LATE TONIGHT WITH LOW LEVEL
HYDROLAPSE DATA CONTINUING TO SUGGEST PATCHY FOG WOULD BE VERY
SHALLOW IF IT DEVELOPS. AT THIS TIME...CONFIDENCE IN COVERAGE IS
SOMEWHAT LOW GIVEN AFOREMENTIONED MID LEVEL CLOUDINESS SO WILL
CONTINUE TO OMIT MENTION FROM THE FORECAST. FORECAST ELEMENTS
APPEAR TO BE IN GOOD SHAPE WITH JUST MINOR TWEAKS TO DIURNAL TEMP
CURVES. OTHERWISE NO OTHER CHANGES MADE AT THIS TIME.

PREV DISCUSSION... /ISSUED 339 PM EDT FRI SEP 28 2012/

SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

INVERTED SURFACE TROUGH RESPONSIBLE FOR INCESSANT CLOUD COVER OVER
THE AREA HAS FINALLY BEGUN TO SHIFT SOUTHWARD ALLOWING FOR DRIER AIR
TO ADVECT INTO THE REGION FROM WISCONSIN AND NORTHERN MICHIGAN.
EXPECT STRATOCU DECK TO CONTINUE TO SLOWLY SCATTER OUT AS THE REST
OF THE DAY PROGRESSES...BECOMING MOSTLY CLEAR BY LATER THIS EVENING.
ATTENTION THEN TURNS TO 100+ KNOT UPPER LEVEL JET AND ATTENDANT
MIDLEVEL VORTICITY MAXIMUM DIVING SOUTH ACROSS ONTARIO AND THE
NORTHERN GREAT LAKES. LATEST WATER VAPOR IMAGERY SHOWS MAIN PV
ANOMALY STILL LOCATED JUST SOUTH OF JAMES BAY BUT WITH A TROUGH
AXIS EXTENDING INTO NORTHERN LOWER MICHIGAN. THIS VORTICITY RIBBON
WILL DIVE ACROSS OUR CWA TONIGHT AND THE ASSOCIATED MIDLEVEL COLD
FRONT WILL LIKELY BRING A BAND OF MIDLEVEL CLOUDS TO THE
AREA...SIMILAR TO CONDITIONS CURRENTLY ACROSS THE U.P. AND
NORTHERN WISCONSIN. LOW LEVEL RESPONSE WILL BE MUTED WITH DRIER
AIR IN PLACE...THANKS TO WEAKENING SUBSIDENCE INVERSION...PREVENTING
MANY LOW CLOUDS. SATURATION CAUSING THESE MID/HIGH CLOUDS WILL BE
TRANSIENT IN NATURE THOUGH...LEADING TO A PRECARIOUS FORECAST FOR
OVERNIGHT LOWS. SURFACE RIDGE AXIS WILL SET UP NEAR/JUST WEST OF
OUR AREA TONIGHT WITH VERY WEAK NORTHERLY GRADIENT FLOW DOING
LITTLE TO PREVENT BOUNDARY LAYER DECOUPLING. AGREE THAT LONGWAVE
DIURNAL LOSSES WILL BE GREATER TONIGHT THAN LAST NIGHT BUT STILL
THINK THERE COULD BE ENOUGH CLOUDS TO PREVENT MINS FROM COMPLETELY
BOTTOMING OUT. THEREFORE HEDGED THE MIN TEMP FORECAST SLIGHTLY
CLOSER TO GUIDANCE...GENERALLY MID 40S. COULD SEE SOME PATCHY BR
AGAIN TOMORROW MORNING BUT NEAR SURFACE RH PROFILES SUGGEST IT
WILL BE LIMITED AND THUS UNWORTHY OF MENTIONING IN THE FORECAST.

AFOREMENTIONED PARENT PV ANOMALY WILL THEN BEGIN TO RETROGRADE
SOUTHWEST ON SATURDAY. THIS WILL HAVE LITTLE IMPACT ON THE SENSIBLE
WEATHER DURING THE DAY SATURDAY THOUGH WITH ONLY A FEW ALTOCU
PASSING THROUGH THE AREA. STRONGER INSOLATION COMBINED WITH 850MB
TEMPS AROUND 9C SHOULD HELP US ADD A FEW DEGREES TO OUR HIGH TEMPS
WITH LOW 70S AND A LIGHT NORTHWESTERLY WIND EXPECTED. MIDLEVEL
VORTICITY LOBE THEN SETS UP ACROSS SOUTHEAST LOWER MICHIGAN BY 12Z
SUNDAY. LATEST GUIDANCE KEEPS THE UPPER LOW AND WEAK SURFACE
REFLECTION JUST FAR ENOUGH EAST TO LEND CREDENCE TO A DRY FORECAST
FOR SATURDAY NIGHT. WILL GO WITH THIS SOLUTION FOR NOW BUT A
SLIGHT SHIFT IN TRACK MAY WARRANT THE INTRODUCTION OF POPS TO OUR
FAR NORTHEASTERN AREAS. REGARDLESS...MOST AREAS WILL REMAIN DRY
WITH OVERNIGHT LOWS IN THE MID 40S WEST AND NEAR 50 IN THE EAST
DUE TO INCREASED CLOUD COVER THERE.

LONG TERM...

TRANQUIL START TO THE PD BUT CAVEATTED W/VOLATILITY LT PD OWING TO
CHAOTIC INFLUENCES OF EXTRATROPICAL REMNANTS OF FORMER TYPHOON
EWINIAR NR JAPAN AND UPSTREAM TYPHOON JELAWAT NR TAIWAN ON WPAC FLW.
XPC CONTD POOR MODEL RUN CONTINUITY AND SPREAD W/NOAM HGT EVOLUTION.
HOFFMULLER DIAGRAMS WOULD SUGGEST SIG ERN NOAM HGT AMPLIFICATION TWD
LT NXT WEEK AS WPAC ENERGY GETS ABSORBED INTO POLAR JET. THUS GIVEN
THE DEBILITATING SPREAD INDICATED AS EARLY AS DY6...WILL GENERALLY
SIDE W/A BLENDED MODEL MEAN WEIGHTED TWD GFS ENSEMBLES.

HWVR PREVAILING THEME OF WARMING TEMPS STILL HOLDS AS CONUS HGTS
FLATTEN TWD HIGH ZONAL FLW LT WEEK W/BLDG LL THERMAL RIDGING ACRS
THE LAKES/OH VALLEY XPCD. DETAILS OF DVLPG MID LVL TROUGH ACRS THE
LWR MS VALLEY WITHIN AREA OF CONSIDERABLE SUB-TROPICAL MSTR VRY MUCH
UNCERTAIN W/A MYRIAD OF DIFFERING SOLUTIONS...ALL OF WHICH HINGE ON
AMPLIFYING FLW PATTN ACRS THE PAC AND ULTIMATELY ACRS THE CONUS. WILL
STAND PAT W/DRY FCST OWING TO STANDING INFLUENCE OF EXPANSIVE SFC
RIDGE THROUGH THE OH VALLEY AND SIG SHRT TERM DRYING XPCD TO TAKE
PLACE. OTHERWISE WILL HOLD W/CONTD PREFERENCE TWD WARM TEMPS TUE-THU
GIVEN HEDGE TWD SLWR/GREATER WRN TROUGHING DVLPG LT WEEK AS NOTED IN
ECMWF.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...AGD
LONG TERM...T
UPDATE...NM
AVIATION...MURPHY
Hazardous weather outlook, Sep 28, 5:39 AM EDT, 23 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
539 AM EDT FRI SEP 28 2012

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-291000-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
539 AM EDT FRI SEP 28 2012 /439 AM CDT FRI SEP 28 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-291000-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
539 AM EDT FRI SEP 28 2012 /439 AM CDT FRI SEP 28 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RIP CURRENTS ARE POSSIBLE ALONG LAKE MICHIGAN BEACH ON SUNDAY.

CONDITIONS MAY BECOME HAZARDOUS FOR SMALL CRAFT ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 4:49 AM EDTRip Current StatementIWX42 hr

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.